The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 42, Number 2 (1971), 526-537.
Distribution of the Canonical Correlations and Asymptotic Expansions for Distributions of Certain Independence Test Statistics
The sample canonical correlations between two sets of variates are given a representation as the roots of a determinantal equation involving independent matrix variates having simple standardized distributions. This result is applied to obtain asymptotic formulas for the non-null distributions of three criteria for testing the hypothesis of independence of two sets of variates.
Ann. Math. Statist., Volume 42, Number 2 (1971), 526-537.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lee, Yoong-Sin. Distribution of the Canonical Correlations and Asymptotic Expansions for Distributions of Certain Independence Test Statistics. Ann. Math. Statist. 42 (1971), no. 2, 526--537. doi:10.1214/aoms/1177693403. https://projecteuclid.org/euclid.aoms/1177693403